MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "patient feeding tube was clogged, rn [registered nurse] followed unclogging procedures.When rn went to flush to restart feeding tube it was noted the flushing fluid coming out of patient mouth.When feeding tube removed only a small portion or about 10 cm came out, the end had the appearance of a burst tube with a significant amount was remaining inside patient.The patient required 2 chest x-rays and then removal of the feeding tube by using forceps to grab the tube.No further patient harm reported." additional information received 29-may-2025 stated the device was inserted (b)(6) 2025 and was removed following this incident on (b)(6) 2025.There was no difficulty noted during insertion of the device.The feedings were continuous.The feedings were paused for three weeks for dialysis appointments, approximately, 4-hours each time.The feeding solution was novasource renal solution.The device was used for crushed oral and liquid medication administration frequently.The tube was flushed with 30ml of water every 4-hours, as well as before and after any medications were instilled.The tube was flushed manually with a syringe.The syringe sizes used for flushing were 50ml or 60ml.During the first attempt to unclog the tube the clinician used 3ml of warm water in a 3ml syringe, this attempt was not effective in this case.Next the clinician crushed one uncoated cotazym (pancreatic enzyme) tablet and one 300mg sodium bicarbonate tablet and mix until completely dissolved in 30ml of warm water in a 30ml syringe.An attempt was made to suction everything from the tube before instilling the mixture.The clinician let the solution sit for 20-minutes before attempting to flush again.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 19-jun-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22292939
Report Number9611594-2025-00128
Device Sequence Number20898806
Product Code KNT
UDI-Device Identifier00350770460482
UDI-Public(01)00350770460482
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9432
Device Catalogue Number40-9432
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale